Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 14, NWS Green Bay, WI

July 6, 2014Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2014, 6:55 PM CDT for Oneida County, Wisconsin. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2014, 6:55 PM CDT (23:55 UTC)
Expired
Jul 6, 2014, 7:45 PM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Oneida County, WI

The radar

The Green Bay radar (KGRB), 170 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:11 PM CDTTSTM WND DMG5 N Rhinelander, WIPEA SIZE HAIL AND TREES DOWN IN PINE LAKE
Jul 6, 7:19 PM CDTHAIL 0.75Rhinelander, WITV12

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WUUS53 KGRB 062355
SVRGRB
WIC085-070045-
/O.NEW.KGRB.SV.W.0014.140706T2355Z-140707T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
655 PM CDT SUN JUL 6 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 651 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM POPPLE RIVER TO 9 MILES EAST OF RHINELANDER TO 9
  MILES NORTHWEST OF WOODBORO...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RHINELANDER...WOODBORO...MONICO...ENTERPRISE...LENNOX AND PELICAN
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4583 8994 4580 8936 4581 8904 4547 8905
      4547 8942 4556 8943 4556 8997
TIME...MOT...LOC 2356Z 296DEG 31KT 4575 8867 4559 8917
          4568 8960

HAIL...1.00IN
WIND...60MPH

$$

TDH
3 follow-up statements
116 
WWUS53 KGRB 070016
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
716 PM CDT SUN JUL 6 2014

WIC085-070045-
/O.CON.KGRB.SV.W.0014.000000T0000Z-140707T0045Z/
ONEIDA WI-
716 PM CDT SUN JUL 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ONEIDA COUNTY UNTIL 745 PM CDT...

AT 712 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF GOODMAN TO 5 MILES SOUTHWEST OF
CRANDON TO RHINELANDER...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. DOWNED TREES WERE REPORTED IN 
PINE LAKE AT 700 PM CDT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ENTERPRISE...LENNOX AND PELICAN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.


&&

LAT...LON 4579 8994 4577 8941 4572 8905 4547 8905
      4547 8942 4556 8943 4556 8997
TIME...MOT...LOC 0015Z 296DEG 31KT 4568 8846 4552 8896
          4561 8939

HAIL...1.00IN
WIND...60MPH

$$

ALLEN
914 
WWUS53 KGRB 070027
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
727 PM CDT SUN JUL 6 2014

WIC085-070045-
/O.CON.KGRB.SV.W.0014.000000T0000Z-140707T0045Z/
ONEIDA WI-
727 PM CDT SUN JUL 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ONEIDA COUNTY UNTIL 745 PM CDT...

AT 724 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GOODMAN TO 5 MILES SOUTH OF CRANDON TO 7 MILES
SOUTHEAST OF RHINELANDER...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. AT 715 PM CDT...PENNY SIZED HAIL 
WAS REPORTED IN RHINELANDER.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ENTERPRISE...LENNOX AND PELICAN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO 
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4574 8995 4570 8944 4563 8905 4547 8905
      4547 8942 4556 8943 4556 8997
TIME...MOT...LOC 0026Z 296DEG 31KT 4564 8834 4548 8884
          4557 8927

HAIL...1.00IN
WIND...60MPH

$$

ALLEN
654 
WWUS53 KGRB 070037
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT SUN JUL 6 2014

WIC085-070047-
/O.EXP.KGRB.SV.W.0014.000000T0000Z-140707T0045Z/
ONEIDA WI-
737 PM CDT SUN JUL 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ONEIDA COUNTY IS
BEING REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4574 8995 4570 8944 4563 8905 4547 8905
      4547 8942 4556 8943 4556 8997
TIME...MOT...LOC 0037Z 296DEG 31KT 4560 8822 4544 8872
          4553 8915

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:18 PM CDT, 37 minutes earlier.

Area forecast discussion, Jul 6, 6:18 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
618 PM CDT SUN JUL 6 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 225 PM CDT SUN JUL 6 2014

CONVECTIVE TRENDS LATE THIS AFTERNOON/EVENING AND FOR MON
AFTERNOON REMAIN THE MAIN CONCERN.

THE 19Z MSAS SFC ANALYSIS INDICATED A CDFNT EXTENDED FROM THE MN
ARROWHEAD SW THRU NW WI...S-CNTRL MN INTO ERN NEBRASKA. ORGANIZED
TSTM ACTIVITY HAS HAD A TOUGH TIME GETTING GOING DUE TO A STUBBORN
STRATUS DECK WHICH HAS BLANKETED MOST OF WI ALL DAY. WHERE THE
CLOUDS HAD THINNED...STORMS HAVE TRIED TO DEVELOP OVER N-CNTRL AND
W-CNTRL WI. TEMPS UNDER THE CLOUDS WERE STUCK IN THE UPR 60S TO
MID 70S...WHILE AREAS IN THE CLEARING HAD ZOOMED INTO THE MID 80S.

THE CDFNT TO COMPLETE ITS PASSAGE THRU THE REMAINDER OF THE WI
THIS EVENING WITH SHWRS/TSTMS ENDING FROM WEST TO EAST. STILL A
CONCERN AS TO WHETHER ANY OF THESE STORMS WL BE SEVERE DUE TO THE
STRATUS CLOUDS HOLDING POTENTIALLY HIGHER INSTABILITY AT BAY.
BELEIVE THERE HAS BEEN ENUF CLEARING AHEAD OF THE CDFNT TO ALLOW
STORMS TO BUILD LATE THIS AFTERNOON...THUS AN ACTIVE EVENING AND
THE SPC SLIGHT RISK REMAINS PLAUSIBLE. ONCE THE FNT MOVES THRU...
SUBSIDENCE AND SLIGHTLY DRIER AIR SHOULD BRING DECREASING CLOUDS
FORO THE OVRNGT HOURS. DESPITE THE CLEARING TREND...ENUF LOW-
LEVEL MOISTURE LINGERS TO HOLD TEMPS UP TNGT. LOOK FOR MIN TEMPS
TO RANGE FROM THE UPR 50S NORTH TO THE MID 60S E-CNTRL WI.

DRY WEATHER TO NOT LAST LONG AS A SHORTWAVE TROF/ATTENDANT CDFNT
SWEEPS SE ACROSS THE UPR MS VALLEY AND PUSHES TOWARD THE WRN GREAT
LAKES MON AFTERNOON. WHILE THE AIR MASS WL NOT BE AS MOIST AS
SUNDAY (DEW POINTS ABOUT 10 DEGS LWR)...THE MID-LEVEL LAPSE RATES
ARE SIMILAR AND THERE IS BETTER UPR JET SUPPORT TO ADD SOME LIFT.
HAVE FOCUSED POPS FOR THE AFTERNOON HOURS AND WL HAVE TO MONITOR
STORM STRENGTH AS A FEW OF THESE STORMS COULD BECOME BORDERLINE
SEVERE. MAX TEMPS TO BE IN THE UPR 70S TO LWR 80S RANGE.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 225 PM CDT SUN JUL 6 2014

PCPN TRENDS WILL BE THE MAIN FCST CONCERN DURING THE EXTENDED PERIOD.

INTERESTING SETUP ON MONDAY NIGHT/EARLY TUESDAY...AS A STRONG S/W
TROF AND COUPLED UPPER JETS COMBINE TO INDUCE CYCLOGENESIS ALONG
A WEAK FRONTAL BOUNDARY SAGGING THROUGH NORTHERN WI. ECMWF/SREF
PAINT A BULLSEYE OF SIGNIFICANT QPF (0.50 TO 1.OO INCH) ACROSS
THE MIDDLE OF GRB CWA...WHILE THE NAM/GFS/GEM FOCUS THE MAIN AXIS
OF PCPN OVER CENTRAL WI. GIVEN THE DEGREE OF DYNAMICS...ABUNDANT
MOISTURE AND SOME ELEVATED INSTABILITY...EXPECT WIDESPREAD
SHOWERS/SCT TSTMS TO DEVELOP...WITH GOOD POTENTIAL FOR HEAVY
RAINFALL. WILL BUMP POPS UP TO CATEGORICAL ON MONDAY NIGHT.

THE FRONTAL BOUNDARY WILL LINGER OVER THE AREA INTO TUESDAY
AFTERNOON...WITH A REINFORCING SHOT OF CANADIAN AIR ARRIVING
TUESDAY NIGHT INTO EARLY WEDNESDAY. THESE FRONTS...PLUS THE TAIL
END OF A S/W TROF MOVG THROUGH NE WI...WILL KEEP A CHANCE OF
SHOWERS AND STORMS IN THE FCST THROUGH WEDNESDAY MORNING.

CANADIAN HIGH PRESSURE IS EXPECTED TO ARRIVE WEDNESDAY AFTERNOON...
THEN LINGER OVER THE WESTERN GREAT LAKES THROUGH THURSDAY NIGHT.
THIS WILL RESULT IN A DRY AND COOLER PERIOD...WITH HIGHS IN THE
70S.

AS THE CANADIAN HIGH SHIFTS EAST...RETURN FLOW AND ASSOCIATED
MOISTURE/INSTABILITY WILL MOVE BACK INTO NC/C WI BY FRIDAY
AFTERNOON...LEADING TO A CHANCE OF TSTMS. A COLD FRONT AND SOME
JET ENERGY APPROACHING FROM THE NORTHERN PLAINS MAY BRING A MORE
SIGNIFICANT ROUND OF STORMS THROUGH THE FORECAST AREA ON FRIDAY
NIGHT AND SATURDAY. ASSUMING THAT THE FRONT CLEARS THE REGION
LATER SATURDAY...PLEASANT WEATHER SHOULD RETURN FOR SUNDAY.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 617 PM CDT SUN JUL 6 2014

STRATUS MVFR DECK WILL LINGER THIS EVENING OVER
EASTERN WISCONSIN UNTIL A LINE OF SHOWERS AND STORMS ALONG A COLD
FRONT SWEEPS TROUGH LATER THIS EVENING. A FEW STORMS THIS EVENING
COULD BE LOCALLY SEVERE.  THE SHOWERS AND STORMS WITH SCATTERED
MVFR CIGS WILL AFFECT CENTRAL AND NORTH CENTRAL WISCONSIN EARLY
THIS EVENING BEFORE TRACKING INTO EASTERN WISCONSIN LATER THIS
EVENING. WITH THE EXCEPTION OF SOME PATCHY FOG DUE TO RAIN AND
LINGERING MOISTURE OVERNIGHT MAINLY VFR CONDITIONS THROUGH MID DAY
MONDAY. THERE IS A CHANCE OF SHOWERS AND STORMS LATER MONDAY AS AN
UPPER DISTURBANCE APPROACHES FROM THE WEST.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
BEACH HAZARDS STATEMENT UNTIL 10 PM CDT THIS EVENING FOR WIZ022-
040-050.
&&

SHORT TERM.....AK
LONG TERM......TSK
AVIATION.......TDH
Hazardous weather outlook, Jul 6, 2:22 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
222 PM CDT SUN JUL 6 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
222 PM CDT SUN JUL 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
NORTHEAST WISCONSIN THIS EVENING. DAMAGING WINDS...HAIL AND
HEAVY RAINFALL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY AFTERNOON
THROUGH TUESDAY EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...
BUT LOCALLY HEAVY RAINFALL IS POSSIBLE MONDAY NIGHT.

THERE A CHANCE OF THUNDERSTORMS AGAIN FROM FRIDAY AFTERNOON THROUGH
SATURDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
DEVELOP DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ521-522-541>543-071930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
222 PM CDT SUN JUL 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. ISOLATED STRONG
STORMS MAY PRODUCE GUSTY WINDS AND HAIL.

GUSTY SOUTH WINDS AND LARGE WAVES COULD RESULT IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT...AND CREATE DANGEROUS CURRENTS FOR
SWIMMERS...THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY NIGHT
THROUGH TUESDAY EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED...LOCALLY HEAVY RAINFALL MAY OCCUR MONDAY NIGHT.

THERE IS ALSO A CHANCE OF STORMS ON FRIDAY NIGHT AND SATURDAY...
BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

AK/TSK

In the hours before

Special weather statement, Jul 6, 5:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CDT SUN JUL 6 2014

WIZ005-062330-
VILAS-
557 PM CDT SUN JUL 6 2014

...STRONG THUNDERSTORMS CONTINUE TO MOVE OVER EASTERN VILAS
COUNTY...

AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF EAGLE RIVER TO 21 MILES WEST OF EAGLE RIVER...MOVING SOUTHEAST AT
45 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND TORRENTIAL RAINFALL ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  EAGLE RIVER BY 605 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TDH
Local storm report, Jul 6, 6:05 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     LAC DU FLAMBEAU         45.96N 89.88W
07/06/2014                   VILAS              WI   LAW ENFORCEMENT

            TREES DOWN

&&

TH
Local storm report, Jul 6, 6:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
627 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             LAKE TOMAHAWK           45.81N 89.59W
07/06/2014  E0.25 INCH       ONEIDA             WI   LAW ENFORCEMENT

&&

TH
Local storm report, Jul 6, 6:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             ARBOR VITAE             45.91N 89.65W
07/06/2014  M0.25 INCH       VILAS              WI   PUBLIC

            PEA SIZE HAIL AND GUSTY WINDS. REPORT VIA SOCIAL MEDIA.

&&

ASHLEYW
Special weather statement, Jul 6, 6:37 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
637 PM CDT SUN JUL 6 2014

WIZ005-010>012-018-019-070030-
FLORENCE-FOREST-LANGLADE-LINCOLN-ONEIDA-VILAS-
637 PM CDT SUN JUL 6 2014

...STRONG THUNDERSTORMS OVER NORTH CENTRAL WISCONSIN...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTH OF
CRANDON TO 8 MILES NORTHEAST OF RHINELANDER TO 32 MILES WEST OF
RHINELANDER...MOVING SOUTHEAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GUSTS TO 45 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...AND HEAVY DOWNPOURS LEADING TO PONDING OF
WATER...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  POPPLE RIVER AND WILLOW RESERVOIR BY 650 PM CDT...
  RHINELANDER BY 700 PM CDT...
  CRANDON BY 710 PM CDT...
  WOODBORO BY 715 PM CDT...
  CARTER BY 730 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TDH
Local storm report, Jul 6, 6:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HEAVY RAIN       LAC DU FLAMBEAU         45.96N 89.88W
07/06/2014  M1.76 INCH       VILAS              WI   TRAINED SPOTTER

            FELL IN LESS THAN ONE HOUR.

&&

ASHLEYW

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:01 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc18 hr
Jul 6, 4:57 PM CDTSevere Thunderstorm WarningGRBVilas63 min
Jul 6, 5:41 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.